# SDR 95ZZZX1746

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901EH
- Make and model: Lkheed 132925
- Aircraft serial: 5230
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Part number: 192001914
- Condition: Cracked
- Location: Nr 2 Thrust Rev
- Part time: 7,235 hours
- Component: Rohr, 2080023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF NR 2 T/R, THE RT AFT HINGE OF THE UPPER DOOR WAS FOUND CRACKED.  CAUSE UNKNOWN.
